Psychometric properties of measures of eating disorder risk in latina college women
Article first published online: 24 JAN 2012
Copyright © 2012 Wiley Periodicals, Inc.
International Journal of Eating Disorders
Volume 45, Issue 4, pages 592–596, May 2012
How to Cite
Franko, D. L., Jenkins, A., Roehrig, J. P., Luce, K. H., Crowther, J. H. and Rodgers, R. F. (2012), Psychometric properties of measures of eating disorder risk in latina college women. Int. J. Eat. Disord., 45: 592–596. doi: 10.1002/eat.20979
- Issue published online: 6 APR 2012
- Article first published online: 24 JAN 2012
- Manuscript Accepted: 6 NOV 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!